# SDR SWAA2022012451060

- Difficulty date: December 7, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 54,104 hours, 35,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Part number: 26LH
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY BS 540 L/H STRINGER 26.  STRINGER DAMAGE FOUND TO BE OUT LIMITS IAW SRM 53-00-03-1A FIG 103.  REMOVED FASTENERS AT STR 25L/H BETWEEN BS 500D TO 540 AND REMOVED DAMAGE BY TRIMMING OUT STRINGER SECTION AT BS 500D+11' TO BS 536 IAW SRM 53-00-03-2R-1 PAR. 4 STEP A - B.  PERFORM NDI TO VERIFY FOR CRACK FREE CONDITION ON STR 26 L/H BS 500D+11'; [09] ACCOMPLISHED HFEC INSPECTION OF CUTOUT EDGE NO CRACKS NOTED IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23.   FABRICATED; LOCATED AND DRILLED REPAIR PARTS PER SRM 53-00-03-2R-1.FIG 205. APPLIED CHEMICAL CONVERSION COATING PER SRM 53-00-03-2R-1. 4.I. REQUEST OK TO PRIME.   APPLIED PRIMER ON REPAIR PARTS PER SRM 53-00-03-2R-1. 4.J.
